# SDR SWAA2022021687710

- Difficulty date: May 5, 2018
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N769SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30588
- Aircraft time: 63,161 hours, 36,818 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Baffle
- Condition: Cracked
- Location: Fwd Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO BAY BS 500C FWD SIDE OF FRAME LBL 21 WL 156 BAFFLE CLIP IS CRACKED / REMOVED AND REPLACED FWD CARGO BAY CLIP ASSY B.S 500C FWD SIDE OF FRAME LBL 21; WL 156. HFAB53.CL.010 P.O. 686522-SWA PER SRM 51-40-02-0G-0 SRM 51-40-05 AND DWG 143A7502
